# SDR UALA2011090204724

- Difficulty date: September 2, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 73,047 hours, 22,624 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 60B002477
- Part serial: 2768
- Condition: Faulty
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

USED ALT GEAR TO EXTEND ON LANDING AFTER NO NOSE GEAR GREEN LIGHT.  AS PER FAULT ISOLATION PROCEDURE 32-30-00 FIG 104, FOUND THE DOOR OPERATED SEQUENCE VALVE AT FAULT.  REPLACED NOSE GEAR DOOR OPERATED SEQUENCE VALVE.
